# SDR AWXA200500158

- Difficulty date: January 12, 2005
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 55,556 hours, 39,126 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69265552
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A 3/16 INCH CRACK WAS FOUND IN ATTACH CLIP AT BS 349, STR 16 LEFT.  MAINTENANCE REMOVED CRACKED ATTACH CLIP AT BS 349, STR 16 LEFT; FABRICATED A NEW REPLACEMENT CLIP; INSTALLED REPAIR PART IAW ER 03-5300-05028-ES3.
